# SDR IPXA2025102162001

- Difficulty date: October 8, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,076 hours, 22,607 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Part number: 313N50048703
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON PANEL 443KL SUPPORT STRUCTURE HAS (1EA) CRACK.    REMOVED RH PYLON PANEL 443KL SUPPORT STRUCTURE IAW B757-200PF SRM 51-40-02. ++INSTALLED NWE SUPPORT AT RH PYLON IAW B757-200PF SRM 51-40-02. INSTALLED PANELS: 442AL, 443KL.
